MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Itching Sensation (1943); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: as the date of the event is unknown, the event date is estimated as november of 2025.The patient reported on (b)(6) 2025 that the skin irritation started the week prior.The certificate of compliance (coc) was reviewed.There was no nonconformance or deviation reported.Inspection criteria was also reviewed, indicating the device passed inspection criteria and was free of any manufacturing defects.A visual inspection of the customer returned product was performed.Included was two packs of 72r electrodes part no.106130-20 with lot no.25g020 received in a shipping mailer cushion envelope.The parts received look to be in good condition from the visual/cosmetic view.Review of complaint history identified 162 total complaints from (december 2, 2024) to (december 2, 2025) for pn (106130-20) and events related to (electrode irritation/rash).The search was specified to the lot no.25g020.The search identified (2) complaints.Review of the information provided by the customer and along with findings from the investigation, indicate there are no systemic issues with the product or lot.Therefore, the bill of materials (boms), material certifications, master labels, and product drawings were not requested or pulled during this investigation.The approved suppliers were not contacted, and the product was not pulled from stock for evaluation.No physical and/or functional condition could be found after review of the certificate of conformance that could be considered a causal factor for the reported complaint.The reported claim could be associated with a side effect/clinical condition of the patient which is unknown.The reported condition is related to clinical factors beyond the scope of the device investigation covered in the complaint investigation as part of the manufacturing review.The device is used for treatment.Ebi will continue to monitor for trends.
 
Event or Problem Description
Update on 15dec2025: second attempt made by phone for additional information and to confirm medical intervention.Patient advised that she also experienced skin irritation with the 63b electrodes.She allowed the irritation with the 72r electrodes to resolve completely before trying the 63b electrodes.She started off with one hour and was able to get to three hours of treatment before experiencing the irritation.The area became raised and very itchy.Patient stated that the irritation is the same as with the 72r electrodes, she did not notice one being worse than the other.The patient has not discussed the irritation with the 63b electrodes with their doctor.Patient advised that the doctor recommended using hydrocortisone cream and another ointment she could not recall for the skin irritation with the 72r electrodes.Pss brianne mcgill advised the patient that we do not have another type of electrode.Advised the patient to discuss with sales rep and/or doctor for next steps.Patient will return a sample of the 72r electrodes.Patient stated that the skin irritation started las week on the cervical area.The skin is very itchy with welts.The doctor's office told her this morning to take off the electrodes.The patient is using hydrocortisone cream.The patient cleans the area with soap and water and alcohol wipes.The patient has sensitive skin.The patient is allergic to some medication and latex allergy and adhesives.No new product the doctor did not prescribed anything for the affected area.The patient changes her electrodes every day.Sending 63b electrodes.The patient will be conducting the time test and will call back with any issues.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key24003254
Report Number0002242816-2026-00163
Device Sequence Number10239509
Product Code GXY
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/31/2026
Device Model Number106130-20
Device Catalogue Number106130-20
Device Lot Number25G020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic